MathSciNet Relay Station
MathSciNet bibliographic data
MR558105 (81f:18017) 18B25
Bunge, Marta; Paré, Robert Stacks and equivalence of indexed categories. Cahiers Topologie Géom. Différentielle 20 (1979), no. 4, 373–399.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement